Topical steroid-dependant face: its Symptoms and treatments
Skin partially damaged or fully damaged due to the prolonged use of topical corticosteroid (TCs)
TCs have addictive properties as well due to the presence of steroids in it (4)
- Can harm any gender using it regularly
- Medical treatment required instead of self-care
- This condition is non-contagious
- Can be diagnosed under the guidance of a medical expert and self-diagnosis is not possible.
Topical Steroid-Dependent Face (TSDF) is a condition in which TCs used in various dermatological diseases are inadvertently misused. The abuse of TCs, especially over the face , is a subject of concern all over the world. The chronic misuse of this drug results in psychological and physical (cutaneous) dependence on it.
Ages affected- Any age person using the TCs for a prolonged period of time will suffer from this condition.
This is not possible as TSDF can be determined and diagnosed by dermoscopy only.
People may experience
- Redness of the skin
- Flaking of the skin
- Fluid oozing from the skin
- Red swollen arms
- Increased sensitivity to heat and cold
- Nerve pain
- Applying Vaseline, jojoba oil, hemp oil, shea butter, zinc oxide
- Colloidal oatmeal bath
- Ice and cool compresses
- Epsom salt bath
- Also switching to soaps, laundry detergents, and other toiletries meant for sensitive skin. Wearing clothes made of 100% cotton to prevent further irritation.
- Antibacterial ointment
- Antibiotics to prevent skin infections
First, you must stop the application of topical steroids under the supervision of a qualified doctor. The doctor will examine your skin and perform a patch test, biopsy, and other tests to rule out conditions with similar symptoms. Visit mfine to book a doctorâ€™s appointment in just 60 seconds.